# SDR AU970264

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182D
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05B0069
- Condition: Corroded
- Location: Fuselage
- Component: Cessna, 182D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD CENTRE BULKHEAD LOCATED UNDER FLOOR SEVERELY CORRODED - SEE MDR 97/0252 FOR ADDITIONAL INFORMATION
